# SDR DXTA2010060904118

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Gulstm 200
- Aircraft serial: 216
- Aircraft time: 946 hours, 597 cycles
- Engine: Pwc PW306A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Part number: HP8489001
- Part serial: 0226
- Condition: Leaking
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND ON INITIAL GEAR RETRACTION, RT HYD PUMP PRESS LOW, AUX HYD PUMP ON, AND RT HYD LOW LEVEL CAUTION MESSAGES ILLUMINATED. FLUID QTY LEVEL WAS AT 24 ON RT HYD SYS. RAN QRH PROCEDURES AND LANDED SJC. ON POSTFLIGHT, HYD FLUID NOTED ON BOTTOM ON PLANE FROM DRAIN MAST AFT TO TAIL.  FOUND RT FLAP SELECTOR VALVE LEAKING. REMOVED OLD VALVE INSTALLED. REPAIRED VALVE IAW MM 27-52-10.  LEAK AND OPS CHECKS GOOD.
